Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
samold

Need a little help

Hi I am 19 and about a year ago I started getting mild to moderate acne, I only seem to get it on the sides of my mouth mostly the right side I have never had it on my cheeks but I sometimes get it on my forehead and as you can guess it's really annoying. About 7 months ago I got prescribed tetrasyl and retin a these worked for a while then stopped working, I went to my doctor (UK) and he said you need to take it for longer so I took it for about another 2 months but it's still not working. My spots clear up and then they just come back again everytime they clear I'm really happy and when they come back I just get really depressed about it all and it makes me really self concious because I'm a good looking guy and this is just ruining everything for me :confused:

So what should I do, Ive notcied alchol seems to trigger a breakout so Ive had to stop drinking. I will go and see my doctor again tommorow but what should I ask him for I dont really wanna try accutane but at this point I'm debating whether to buy it online because I'm getting annoyed by my spots that much.

Ive also tried Panoxyl 2.5 % and Duac gel, the retin a just burned my face and dried it out so much that my face got even produced more oil and the duac gel stopped working.

Sam

Share this post


Link to post
Share on other sites
Guest Playing_In_Traffic

I use a topical retinoid, as well, which only helps to a certain degree.

Diet seems to play the biggest role in my acne. My cheeks get hit the hardest, too. (also my jawline)

I have been keeping away from sugar and dairy products-ESPECIALLY sugar. A little from fruit is okay, but I'd recommend keeping away from all refined sugars for a while and see if it helps. It seems to be slowly helping me. I am also drinking a 50/50 lemon juice and water mix every morning to balance the alkalinity of my body.

Good luck.

Edit: I have also kept away from wheat gluten, though I am not so sure it affects me. I will slowly re-introduce it at some point after I am clear to see what happens! :)

Edited by Playing_In_Traffic

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×